Skip to main content

Berinde-Borcut tripled fixed point theorem in partially ordered (intuitionistic) fuzzy normed spaces

Abstract

In this paper, we prove some tripled fixed point theorems in fuzzy normed spaces. Our results improve and restate the proof lines of the main results given in the paper (Abbas et al. in Fixed Point Theory Appl. 2012:187, 2012).

1 Introduction

Once the notion of coupled fixed point was given by Gnana Bhaskar and Lakshmikantham in [1], the theory of multidimensional fixed points has attracted much attention (see, for instance, [28]), specially in the tripled case (see [917]).

Recently, many authors have shown the existence of tripled fixed points and common tripled fixed points for some contractions in cone metric spaces, partially ordered metric spaces, fuzzy metric spaces, fuzzy normed spaces, intuitionistic fuzzy normed spaces and others. Especially in [18], Abbas et al. proved some tripled fixed point theorem for contractive mappings in partially complete intuitionistic fuzzy normed spaces. But the authors found some mistakes in the proof lines of their main result. In this paper we give a corrected version of the main theorem.

A t-norm (resp., a t-conorm) is a mapping : [ 0 , 1 ] 2 [0,1] (resp., : [ 0 , 1 ] 2 [0,1]) that is associative, commutative, and non-decreasing in both arguments and has 1 (resp., 0) as identity.

Definition 1 ([19, 20])

For any a[0,1], let the sequence { n a } n = 1 be defined by 1 a=a and n a=( n 1 a)a. Then a t-norm is said to be of H-type if the sequence { n a } n = 1 is equicontinuous at a=1.

Definition 2 A fuzzy normed space (briefly, FNS) is a triple (X,μ,), where X is a vector space, is a continuous t-norm and μ:X×(0,)[0,1] is a fuzzy set such that, for all x,yX and t,s>0,

  1. (F1)

    µ(x,t)>0;

  2. (F2)

    µ(x,t)=1 for all t>0 if and only if x=0;

  3. (F3)

    µ(ax,t)=µ(x, t | a | ) for all a?0;

  4. (F4)

    µ(x,t)*µ(y,s)=µ(x+y,t+s);

  5. (F5)

    µ(x,·):(0,8)?[0,1] is continuous;

  6. (F6)

    lim t ? 8 µ(x,t)=1 and lim t ? 0 µ(x,t)=0.

Using the continuous t-norms and t-conorms, Saadati and Park [21] introduced the concept of an intuitionistic fuzzy normed space.

Definition 3 ([21, 22])

An intuitionistic fuzzy normed space (briefly, IFNS) is a 5-tuple (X,μ,ν,,) where X is a vector space, is a continuous t-norm, is a continuous t-conorm and μ,ν:X×(0,)[0,1] are fuzzy sets such that, for all x,yX and t,s>0,

  1. (IF1)

    µ(x,t)+?(x,t)=1;

  2. (IF2)

    µ(x,t)>0 and ?(x,t)<1;

  3. (IF3)

    µ(x,t)=1 for all t>0 if and only if x=0 if and only if ?(x,t)=0 for all t>0;

  4. (IF4)

    µ(ax,t)=µ(x, t | a | ) and ?(ax,t)=?(x, t | a | ) for all a?0;

  5. (IF5)

    µ(x,t)*µ(y,s)=µ(x+y,t+s) and ?(x,t)??(y,s)=?(x+y,t+s);

  6. (IF6)

    µ(x,·),?(x,·):(0,8)?[0,1] are continuous;

  7. (IF7)

    lim t ? 8 µ(x,t)=1= lim t ? 0 ?(x,t) and lim t ? 0 µ(x,t)=0= lim t ? 8 ?(x,t).

Obviously, if (X,μ,ν,,) is a IFNS, then (X,μ,) is a FNS. We refer to this space as its support.

Lemma 4 μ(x,) is a non-decreasing function on (0,) and ν(x,) is a non-increasing function on (0,).

Some properties and examples of IFNS and the concepts of convergence and a Cauchy sequence in IFNS are given in [21].

Definition 5 Let (X,μ,ν,,) be an IFNS.

  1. (1)

    A sequence { x n }X is called a Cauchy sequence if, for any ϵ>0 and t>0, there exists n 0 N such that μ( x n x m ,t)>1ϵ and ν( x n x m ,t)<ϵ for all n,m n 0 .

  2. (2)

    A sequence { x n }X is said to be convergent to a point xX, denoted by x n x or by lim n x n =x, if, for any ϵ>0 and t>0, there exists n 0 N such that μ( x n x,t)>1ϵ and ν( x n x,t)<ϵ for all n n 0 .

  3. (3)

    An IFNS in which every Cauchy sequence is convergent is said to be complete.

Definition 6 ([7])

Let F: X 3 X and g:XX be two mappings.

  • We say that F and g are commuting if gF(x,y,z)=F(gx,gy,gz) for all x,y,zX.

  • A point (x,y,z) X 3 is called a tripled coincidence point of the mappings F and g if F(x,y,z)=gx, F(y,x,y)=gy and F(z,y,x)=gz. If g is the identity, (x,y,z) is called a tripled fixed point of F.

  • If (X,) is a partially ordered set, then F is said to have the mixed g-monotone property if it verifies the following properties:

    x 1 , x 2 X , g x 1 g x 2 F ( x 1 , y , z ) F ( x 2 , y , z ) , y X , y 1 , y 2 X , g y 1 g y 2 F ( x , y 1 , z ) F ( x , y 2 , z ) , x X , z 1 , z 2 X , g z 1 g z 2 F ( x , y , z 1 ) F ( x , y , z 2 ) , x X .

If g is the identity mapping, then F is said to have the mixed monotone property.

  • If (X,) is a partially ordered set, then X is said to have the sequential g-monotone property if it verifies the following properties: If g is the identity mapping, then X is said to have the sequential monotone property.

    1. (B1)

      If { x n } is a non-decreasing sequence and lim n ? 8 x n =x, then g x n ?gx for all n?N.

    2. (B2)

      If { x n } is a non-increasing sequence and lim n ? 8 y n =y, then g y n ?gy for all n?N.

If g is the identity mapping, then X is said to have the sequential monotone property..

Definition 7 Let X and Y be two IFNS. A function f:XY is said to be continuous at a point x 0 X if, for any sequence { x n } in X converging to x 0 , the sequence {f( x n )} in Y converges to f( x 0 ). If f is continuous at each xX, then f is said to be continuous on X.

The following lemma proved by Haghi et al. [23] is useful for our main results:

Lemma 8 Let X be a nonempty set and g:XX be a mapping. Then there exists a subset EX such that g(E)=g(X) and g:EX is one-to-one.

Definition 9 Let (X,μ,ν,,) be an IFNS. The pair (μ,ν) is said to satisfy the n-property on X×(0,) if lim n [ μ ( x , k n t ) ] n p =1 and lim n [ ν ( x , k n t ) ] n p =0 whenever xX, k>1 and p>0.

In order to state our results, we recall the main result given in [18].

Theorem 10 (Abbas et al., Theorem 2.2)

Let (X,) be a partially ordered set and suppose that aa=a, abab for all a,b[0,1]. Let (X,μ,ν,,) be a complete IFNS such that (μ,ν) has the n-property. Let F:X×X×XX and g:XX be two mappings such that F has the mixed g-monotone property and

μ ( F ( x , y , z ) F ( u , v , w ) , k t ) μ ( g x g u , t ) μ ( g y g v , t ) μ ( g z g w , t ) , ν ( F ( x , y , z ) F ( u , v , w ) , k t ) ν ( g x g u , t ) ν ( g y g v , t ) ν ( g z g w , t ) ,

for which gxgu and gygv and gzgw, where 0<k<1. Suppose either

  1. (a)

    F is continuous or

  2. (b)

    X has the sequential g-monotone property.

If there exist x 0 , y 0 , z 0 X such that g x 0 F( x 0 , y 0 , z 0 ), g y 0 F( y 0 , x 0 , y 0 ) and g z 0 F( z 0 , y 0 , x 0 ), then F and g have a tripled coincidence point.

2 Comments and revised tripled fixed point theorem

Firstly, we show that the conditions of Theorem 10 are inadequate and, further, the proof lines of Theorem 10 are not correct. We also would like to point out that the results in [18] can be corrected under the appropriate conditions on the t-norm and the FNS. The proof lines of Theorem 10 are not correct (see pp.7 and 8):

μ( x n x m ,t) [ μ ( x 0 x 1 , ( 1 k ) t k n ) ] m [ μ ( x 0 x 1 , ( 1 k ) t k n ) ] n p 1,

where p>0 such that m< n p . Hence the sequence { x n } is a Cauchy sequence. This is not correct since the same p would not be valid for all positive integers m>n n 0 . For example, let (X,) be an ordinary normed space, define μ(x,t)= t t + x for any xX and t>0 and ab=ab for all a,b[0,1]. Then (X,μ,1μ,, ) is an IFNS. If k=1/2 and m= 2 n , we have

[ μ ( x 0 x 1 , ( 1 k ) t k n ) ] m = [ 2 n 1 t 2 n 1 t + x 0 x 1 ] 2 n e 2 x 0 x 1 t <1.

Now, by replacing in Theorem 10 the hypothesis that μ satisfies the n-property with the one that the t-norm is of H-type, we state and prove a tripled fixed point theorem as a modification.

Theorem 11 Let (X,) be a partially ordered set and (X,μ,) be a complete FNS such that is of H-type and aaa for all a[0,1]. Let k(0,1) be a number and F:X×X×XX be mapping such that F has the mixed monotone property and

μ ( F ( x , y , z ) F ( u , v , w ) , k t ) μ(xu,t)μ(yv,t)μ(zw,t),
(1)

for which xu, yv and zw. Suppose that either:

  1. (a)

    F is continuous or

  2. (b)

    X has the sequential monotone property.

If there exist x 0 , y 0 , z 0 X such that x 0 F( x 0 , y 0 , z 0 ), y 0 F( y 0 , x 0 , y 0 ) and z 0 F( z 0 , y 0 , x 0 ), then F has a tripled fixed point. Furthermore, if x 0 and y 0 are comparable, then x=y, that is, x=F(x,x).

Proof As in [18] starting with x 0 , y 0 , z 0 X such that x 0 F( x 0 , y 0 , z 0 ), y 0 F( y 0 , x 0 , y 0 ) and z 0 F( z 0 , y 0 , x 0 ), one can define inductively three sequences { x n },{ y n },{ z n }X such that x n + 1 =F( x n , y n , z n ), y n + 1 =F( y n , x n , y n ) and z n + 1 =F( z n , y n , x n ).

Define

δ n (t)=μ( x n x n + 1 ,t)μ( y n y n + 1 ,t)μ( z n z n + 1 ,t).

Continuing as in [18], we have

μ ( x n x n + 1 , k t ) δ n 1 ( t ) , μ ( y n y n + 1 , k t ) δ n 1 ( t ) and μ ( z n z n + 1 , k t ) δ n 1 ( t ) δ n 1 ( t ) .
(2)

Since aaa for all a[0,1], it follows that

δ n (kt)=μ( x n x n + 1 ,kt)μ( y n y n + 1 ,kt)μ( z n z n + 1 ,kt) δ n 1 (t).

This implies that

1 δ n (t) δ n 1 ( t k ) δ n 2 ( t k 2 ) δ 0 ( t k n ) .

Since lim n δ 0 ( t k n )=1 for all t>0, we have lim n δ n (t)=1 for all t>0.

Now, we claim that, for any p1 and n1,

μ ( x n x n + p , t ) p δ n 1 ( t k t ) , μ ( y n y n + p , t ) p δ n 1 ( t k t ) , and μ ( z n z n + p , t ) p δ n 1 ( t k t ) .
(3)

In fact, it is obvious for p=1 by (2), aaa and Lemma 4 since t/ktkt and δ n 1 is non-decreasing. Assume that (3) holds for some p1. By (2), we have

μ( x n x n + 1 ,t)μ( x n x n + 1 ,kt) δ n 1 (t)

and so

μ( x n x n + 1 ,tkt) δ n 1 (tkt).

Thus, from (1), (3) and aaa, we have

μ ( x n + 1 x n + p + 1 , k t ) μ ( x n x n + p , t ) μ ( y n y n + p , t ) μ ( z n z n + p , t ) p δ n 1 ( t k t ) .
(4)

Hence, by the monotonicity of the t-norm , we have

μ ( x n x n + p + 1 , t ) = μ ( x n x n + p + 1 , t k t + k t ) μ ( x n x n + 1 , t k t ) μ ( x n + 1 x n + p + 1 , k t ) δ n 1 ( t k t ) ( p δ n 1 ( t k t ) ) = p + 1 δ n 1 ( t k t ) .

Similarly, we have

μ ( y n + 1 y n + p + 1 , k t ) p + 1 δ n 1 ( t k t ) and μ ( z n + 1 z n + p + 1 , k t ) p + 1 δ n 1 ( t k t ) .
(5)

Therefore, by induction, (3) holds for all p1. Suppose that t>0 and ϵ(0,1] are given. By hypothesis, since is a t-norm of H-type, there exists 0<η<1 such that p (a)>1ϵ for all a(1η,1] and p1. Since lim n δ n (t)=1, there exists n 0 such that δ n (tkt)>1η for all n n 0 . Hence, from (3), we get

μ( x n x n + p ,t)>1ϵ,μ( y n y n + p ,t)>1ϵ,μ( z n z n + p ,t)>1ϵ,n n 0 .

Therefore, { x n }, { y n } and { z n } are Cauchy sequences. We can continue as in [18] to complete the proof. □

Theorem 12 Let (X,) be a partially ordered set and (X,μ,) be a complete FNS such that is of H-type and aaa for all a[0,1]. Let k(0,1) be a number and F:X×X×XX and g:XX be two mappings such that F has the mixed g-monotone property and

μ ( F ( x , y , z ) F ( u , v , w ) , k t ) μ ( g x g u , t ) μ ( g y g v , t ) μ ( g z g w , t ) , ν ( F ( x , y , z ) F ( u , v , w ) , k t ) ν ( g x g u , t ) ν ( g y g v , t ) ν ( g z g w , t ) ,

for which gxgu and gygv and gzgw, where 0<k<1. Suppose either

  1. (a)

    F is continuous or

  2. (b)

    X has the sequential g-monotone property.

If there exist x 0 , y 0 , z 0 X such that g x 0 F( x 0 , y 0 , z 0 ), g y 0 F( y 0 , x 0 , y 0 ) and g z 0 F( z 0 , y 0 , x 0 ), then F and g have a tripled coincidence point.

Proof As in Theorem 2.2 in [18]. □

Of course, all the results are valid if X is intuitionistic.

References

  1. 1.

    Gnana Bhaskar T, Lakshmikantham V: Fixed point theorems in partially ordered metric spaces and applications. Nonlinear Anal. 2006, 65: 1379-1393. 10.1016/j.na.2005.10.017

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Berinde V, Borcut M: Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces. Nonlinear Anal. 2011, 74: 4889-4897. 10.1016/j.na.2011.03.032

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Borcut M, Berinde V: Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces. Appl. Math. Comput. 2012, 218: 5929-5936. 10.1016/j.amc.2011.11.049

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Aydi H, Karapinar E, Postolache M: Tripled coincidence theorems for weak φ -contractions in partially ordered metric spaces. Fixed Point Theory Appl. 2012. 2012: Article ID 44

    Google Scholar 

  5. 5.

    Karapınar E, Luong N: Quadruple fixed point theorems for nonlinear contractions. Comput. Math. Appl. 2012, 64: 1839-1848. 10.1016/j.camwa.2012.02.061

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Karapınar E, Berinde V: Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces. Banach J. Math. Anal. 2012, 6: 74-89.

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Roldán A, Martínez-Moreno J, Roldán C: Multidimensional fixed point theorems in partially ordered complete metric spaces. J. Math. Anal. Appl. 2012, 396: 536-545. 10.1016/j.jmaa.2012.06.049

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Roldán A, Martínez-Moreno J, Roldán C: Multidimensional coincidence point results for compatible mappings in partially ordered fuzzy metric spaces. Fuzzy Sets Syst. 2013. 10.1016/j.fss.2013.10.009

    Google Scholar 

  9. 9.

    Aydi H, Karapınar E, Shatanawi W: Tripled fixed point results in generalized metric spaces. J. Appl. Math. 2012. 2012: Article ID 314279

    Google Scholar 

  10. 10.

    Karapınar E, Aydi H, Mustafa Z: Some tripled coincidence point theorems for almost generalized contractions in ordered metric spaces. Tamkang J. Math. 2013, 44: 233-251.

    MathSciNet  Article  MATH  Google Scholar 

  11. 11.

    Aydi H, Karapınar E, Radenovic S: Tripled coincidence fixed point results for Boyd-Wong and Matkowski type contractions. Rev. R. Acad. Cienc. Exactas Fís. Nat., Ser. a Mat. 2013, 107: 339-353. 10.1007/s13398-012-0077-3

    Article  MathSciNet  MATH  Google Scholar 

  12. 12.

    Aydi H, Karapınar E, Shatanawi W: Tripled common fixed point results for generalized contractions in ordered generalized metric spaces. Fixed Point Theory Appl. 2012. 2012:

    Google Scholar 

  13. 13.

    Aydi H, Karapınar E: New Meir-Keeler type tripled fixed point theorems on ordered partial metric spaces. Math. Probl. Eng. 2012. 2012:

    Google Scholar 

  14. 14.

    Aydi H, Karapınar E, Shatanawi W: Tripled fixed point results in generalized metric spaces. J. Appl. Math. 2012. 2012:

    Google Scholar 

  15. 15.

    Abbas M, Aydi H, Karapınar E: Tripled fixed points of multi-valued nonlinear contraction mappings in partially ordered metric spaces. Abstr. Appl. Anal. 2011., 2011:

    Google Scholar 

  16. 16.

    Aydi H, Karapınar E: Tripled coincidence point theorems for a class of contractions in ordered metric spaces. Acta Univ. Apulensis 2012, 32: 193-205.

    MathSciNet  MATH  Google Scholar 

  17. 17.

    Aydi H, Karapınar E: Tripled fixed points in ordered metric spaces. Bull. Math. Anal. Appl. 2012, 4: 197-207.

    MathSciNet  MATH  Google Scholar 

  18. 18.

    Abbas M, Ali B, Sintunaravat W, Kumam P: Tripled fixed point and tripled coincidence point theorems in intuitionistic fuzzy normed spaces. Fixed Point Theory Appl. 2012. 2012:

    Google Scholar 

  19. 19.

    Hadžić O, Pap E: Fixed Point Theory in Probabilistic Metric Spaces. Kluwer Academic, Dordrecht; 2001.

    Google Scholar 

  20. 20.

    Roldán A, Martínez-Moreno J, Roldán C: Tripled fixed point theorem in fuzzy metric spaces and applications. Fixed Point Theory Appl. 2013. 2013:

    Google Scholar 

  21. 21.

    Saadati R, Park J: On the intuitionistic fuzzy topological spaces. Chaos Solitons Fractals 2006, 27: 231-344.

    MathSciNet  Article  MATH  Google Scholar 

  22. 22.

    Roldán A, Martínez-Moreno J, Roldán C: On interrelationships between fuzzy metric structures. Iran. J. Fuzzy Syst. 2013, 10: 133-150.

    MathSciNet  MATH  Google Scholar 

  23. 23.

    Haghi R, Rezapour H, Shahzad N: Some fixed point generalizations are not real generalizations. Nonlinear Anal. 2011, 74: 1799-1803. 10.1016/j.na.2010.10.052

    MathSciNet  Article  MATH  Google Scholar 

Download references

Acknowledgements

The first author was supported by the Higher Education Research Promotion and National Research University Project of Thailand, Office of the Higher Education Commission (Under NRU-CSEC Project No. NRU56000508). The last three authors have been partially supported by Junta de Andalucía, by projects FQM-268, FQM-178 and FQM-235 of the Andalusian CICYE.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Juan Martínez-Moreno.

Additional information

Competing interests

The authors declare that they have no competing interests.

Authors’ contributions

All authors contributed equally and significantly in writing this paper. All authors read and approved the final manuscript.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kumam, P., Martínez-Moreno, J., Roldán-López-de-Hierro, A. et al. Berinde-Borcut tripled fixed point theorem in partially ordered (intuitionistic) fuzzy normed spaces. J Inequal Appl 2014, 47 (2014). https://doi.org/10.1186/1029-242X-2014-47

Download citation

Keywords

  • fuzzy metric space
  • tripled fixed point
  • intuitionistic space